Comments for Vitamin D = Diarrhea?

Click here to add your own comments

Maybe a different formulation
by: Kerri Knox, RN- The Immune Queen!

Hi Jody,

Well, it could be that your Vitamin D has something in it that is bothering her. The coating or the oil in it could possibly have gone rancid, etc.

So, trying a different formulation is a good idea. Trying a liquid like Sunshine Mist Vitamin D Spray is a good idea too so that she doesn't have to swallow pills.


You could also give her a weeks worth of dosage all at once. There is 1000 IU's per spray in the Vitamin D Spray above and you could just give her 14 sprays once a week. This is PERFECTLY safe, and in fact, one study went to South America and gave the children there 100,000 IU's all at once at the beginning of winter, then another 100,000 IU's 3 months later and all the children were fine and had good levels.

There is plenty of evidence that Vitamin D is safe and effective giving it in large doses less frequently. So, if she still has some trouble with it for whatever reason, she would likely to have the diarrhea just once a week.

If that is the case, you could even just give her dosage all at once for the MONTH and then her problem would occur MUCH less frequently.


So, what about YOU, are YOU taking Vitamin D as well?



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune Health Queen
Functional Medicine Practitioner
Easy Immune Health.com

Vitamin D = Diarrhea?
by: Jody

Yes, I am currently taking 5,000 IU's a day and I have to say that it is making me feel quite well! I'll look into getting the Sunshine Mist Vitamin D Spray that you recommended.


Thanks for that info!

Click here to add your own comments

Return to Vitamin D = Diarrhea?.

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter